Serbian Teacher Programme

Europe/Zurich
CERN

CERN

Predrag Milenovic (CERN), Jeff Wiener (CERN)
Description

The Serbian Teacher Programme 2018 will take place in period from 10-14 September 2018. Programme consists of series of topical lectures from different fields of the experimental particle physics, introduction to the cutting-edge technologies used in the CERN experiments, as well as hands-on exercises based on the CERN's S’Cool Lab and IPPOG Physics Masterclass programs.

The goal of the program is to help teachers to transfer the knowledge and information to the future scientists, engineers and IT specialists in Serbia, and to become the ambassadors of the research programs performed at the frontier of science and technology. CERN and its Education Group, as well as Serbian scientists and engineers currently at CERN are looking forward to welcome you here in Geneva, Switzerland.

Serbian Teacher Programme 2018:
https://indico.cern.ch/e/RSTP18

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

    • 8:45 AM 12:30 PM
      Lectures 3/R-002 - Teacher Training Room

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
    • 12:30 PM 2:00 PM
      Lunch break 1h 30m
    • 2:00 PM 3:00 PM
      VIP Session
      • 2:00 PM
        Protocol Visit | Government of the Republic of Serbia 45m 500/R-203A - Zone r¿¿servable ESPACE_EVENEMENT_500_1

        500/R-203A - Zone r¿¿servable ESPACE_EVENEMENT_500_1

        CERN

        Show room on map
    • 3:00 PM 5:30 PM
      Visits & Workshops
    • 6:00 PM 7:00 PM
      Social Events
      • 6:00 PM
        Welcome Reception 1h 61/1-201 - Pas perdus - Not a meeting room -

        61/1-201 - Pas perdus - Not a meeting room -

        CERN

        Show room on map
        Speaker: Jeff Wiener (CERN)
    • 9:00 AM 12:30 PM
      Lectures 3/R-002 - Teacher Training Room

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
    • 12:30 PM 1:45 PM
      Lunch break 1h 15m
    • 1:45 PM 6:00 PM
      Visits
      • 1:45 PM
        Cryogenic test facility hall SM18 & LEIR 2h 15m

        The bus leaves in front of the CERN hotel (Building 39) at 13:50!

        13:50-14:00 Transport from Bat39 to SM18
        14:00-15:00 SM18
        15:00-15:10 Transport from SM18 to LEIR
        15:10-15:50 LEIR
        15:50-16:10 Walk to ATLAS

      • 4:00 PM
        ATLAS control room & Synchrocyclotron 1h 45m

        16:10-16:50 ATLAS control room
        16:50-17:00 Walk from ATLAS to SC
        17:00-17:45 Synchrocyclotron

    • 9:00 AM 11:45 AM
      Lectures 3/R-002 - Teacher Training Room

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
    • 11:45 AM 12:30 PM
      Visits
      • 11:45 AM
        Microcosm & GLOBE 45m
    • 12:30 PM 1:45 PM
      Lunch break 1h 15m
    • 1:45 PM 4:00 PM
      Visits
      • 1:45 PM
        CERN Control Centre & AMS POCC 2h

        The bus leaves in front of the CERN hotel (Building 39) at 13:45!

        13:45-14:00 Transport from Bat39 to CCC
        14:00-14:35 CCC
        14:35-14:45 Transport from CCC to AMS
        14:45-15:30 AMS
        15:30-15:45 Transport from AMS to Bat39

    • 4:00 PM 5:30 PM
      Public PER Seminar 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      37
      Show room on map
      • 4:00 PM
        How to teach elementary particle physics 1h 30m
        Speaker: Oliver Passon (Fachbereich C / Physik)
    • 9:00 AM 11:00 AM
      Visits
      • 9:00 AM
        Data Centre & Antimatter Factory 2h

        The group meets in front of the CERN hotel (Building 39) at 9:00!

        09:00-09:15 Walk from Bat39 to the Data Centre
        09:15-09:50 Data Centre
        09:50-10:00 Walk from the Data Centre to the Antimatter Factory
        10:00-10:45 Antimatter Factory
        10:45-11:00 Walk from the Antimatter Factory to the Main Building

    • 11:00 AM 12:00 PM
      Lectures 3/R-002 - Teacher Training Room

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
    • 12:00 PM 1:30 PM
      Lunch break 1h 30m
    • 1:30 PM 4:00 PM
      Workshop 61/1-017 - Room D

      61/1-017 - Room D

      CERN

      3
      Show room on map
      • 1:30 PM
        Tutorial on particle identification 30m
        Speaker: Vukasin Milosevic (Imperial College (GB))
      • 2:00 PM
        Hands-on exercises 1h 30m
        Speakers: Evelin Bakos (University of Belgrade (RS)), Vukasin Milosevic (Imperial College (GB))
      • 3:30 PM
        Discussion of the results 30m
        Speakers: Evelin Bakos (University of Belgrade (RS)), Vukasin Milosevic (Imperial College (GB))
    • 4:00 PM 5:00 PM
      Closing Session 3/R-002 - Teacher Training Room

      3/R-002 - Teacher Training Room

      CERN

      48
      Show room on map
      • 4:00 PM
        What's next? 15m
        Speakers: Anja Kranjc Horvat (University of Potsdam (DE)), Jeff Wiener (CERN)
      • 4:15 PM
        Certificates & Build your own goodie bag 45m
    • 5:00 PM 7:00 PM
      Free time
    • 7:00 PM 9:00 PM
      Social Events
      • 7:00 PM
        Take public transport from CERN to Geneva (tram 18) 30m

        Please prepare 2 x 3CHF to buy the "Tout Genève 1h" tickets.
        Take public transport (tram 18) from CERN to "Gare Cornavin" and change there for bus 1 or 25 (direction: Jardin Botanique).
        The stop "Navigation" is directly opposite of the Hotel Edelweiss.

      • 7:30 PM
        Official Dinner of the Serbian Teacher Programme 2018 1h 30m Geneva

        Geneva

        Although it's the formal dinner of the programme, please wear clothes, which you feel comfortable in.

        Hotel Edelweiss
        Place de la Navigation 2
        1201 Genève
        www.hoteledelweissgeneva.com

    • 9:00 AM 6:45 PM
      Free time Geneva

      Geneva

    • 6:45 PM 11:50 PM
      Lufthansa flight LH1225 (Geneva - Frankfurt) and LH1410 (Frankfurt - Belgrade) 5h 5m